MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10605
Medical Device Problem Codes Thermal Decomposition of Device (1071); Device Emits Odor (1425); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware that a millennium m10 concentrator had a burning plastic smell when first using the device.The user's husband reported the smell eventually went away after using the device, but when he went to change the cabinet filter, the filter cover was cracked and melted.The user's husband states he does not know if his wife was harmed, but they will be following up with a physician.The dme was contacted and is sending a new concentrator and the user reported having a backup device to use in the meantime.There was no report of smoke, flames, voids, or exposed ac wires.There was no report of medical intervention.The device has not been returned to the manufacturer.Attempts to contact the dme for return of the device have been unsuccessful since the user's name and date of birth were unknown.Attempts to contact the user for more information were unsuccessful due to the phone number listed is not accurate.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Additional Manufacturer Narrative
The manufacturer previously reported device problem code as thermal decomposition of device-c63286.After review, it was determined the device problem code should have been overheating of device c62883.

Brand Name
MILLENIUM M10 OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17458520
Report Number2518422-2023-18307
Device Sequence Number7105973
Product Code CAW
UDI-Device Identifier00606959015685
UDI-Public00606959015685
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10605
Device Catalogue NumberM10605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/04/2023
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown